On the existence and uniqueness of solutions of Darboux problem for partial differential-functional equations
Colloquium Mathematicum, Tome 29 (1974) no. 2, pp. 279-302
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_29_2_279_302,
author = {M. Kwapisz and J. Turo},
title = {On the existence and uniqueness of solutions of {Darboux} problem for partial differential-functional equations},
journal = {Colloquium Mathematicum},
pages = {279--302},
year = {1974},
volume = {29},
number = {2},
doi = {10.4064/cm-29-2-279-302},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-29-2-279-302/}
}
TY - JOUR AU - M. Kwapisz AU - J. Turo TI - On the existence and uniqueness of solutions of Darboux problem for partial differential-functional equations JO - Colloquium Mathematicum PY - 1974 SP - 279 EP - 302 VL - 29 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-29-2-279-302/ DO - 10.4064/cm-29-2-279-302 LA - en ID - 10_4064_cm_29_2_279_302 ER -
%0 Journal Article %A M. Kwapisz %A J. Turo %T On the existence and uniqueness of solutions of Darboux problem for partial differential-functional equations %J Colloquium Mathematicum %D 1974 %P 279-302 %V 29 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-29-2-279-302/ %R 10.4064/cm-29-2-279-302 %G en %F 10_4064_cm_29_2_279_302
M. Kwapisz; J. Turo. On the existence and uniqueness of solutions of Darboux problem for partial differential-functional equations. Colloquium Mathematicum, Tome 29 (1974) no. 2, pp. 279-302. doi: 10.4064/cm-29-2-279-302
Cité par Sources :